MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. CUSTOM MANIFOLD KIT; MERIT CUSTOM KIT

MERIT MEDICAL SYSTEMS INC. CUSTOM MANIFOLD KIT; MERIT CUSTOM KIT
Catalog Number K09-10889C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Visual Impairment (2138)
Date of Event 06/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The account alleges that the patient was evaluated and treated for cad.Post pci procedure, the patient complained of left arm weakness and was positively diagnosed with an embolic stroke in recovery unit.The patient was successfully treated and discharged to home with loss of peripheral vision and weakness in the arm.
 
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.The product was examined visually.The complaint could not be confirmed.No definitive root cause could be determined.A search of the complaint database found three similar complaint for this lot number from the same customer.The device history record was reviewed, and no exception documents were found.

Brand Name
CUSTOM MANIFOLD KIT
Common Device Name
MERIT CUSTOM KIT
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
bryson heaton bsn,rn.
1600 merit parkway
south jordan, UT 84095
MDR Report Key15115009
Report Number1721504-2022-00065
Device Sequence Number14841171
Product Code OEZ
UDI-Device Identifier00884450403983
UDI-Public884450403983
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/21/2025
Device Catalogue NumberK09-10889C
Device Lot NumberH2327245
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2022
Supplement Date Received by Manufacturer09/18/2022
Initial Report FDA Received Date07/27/2022
Supplement Report FDA Received Date09/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACCESS SHEATH; GUIDE CATHETER; INTERVENTIONAL BALLOON; INTERVENTIONAL GUIDWIRE .014
Outcome Attributed to Adverse Event Disability; Required Intervention; Life Threatening; Hospitalization;
Patient SexUnknown